# SDR F3LA98113

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON CARGO FLOOR SUPPORTS AT BS 727D PLUS 13 INCHES, 792, 794, 817, RBL 7.5.  MAINTENANCE BLENDED CORROSION AT BS 792 (2.25 INCH BY .009 INCH BY .070 INCH), BS 794 (2 INCH BY 1 INCH BY .009 INCH BY .070 INCH).  REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2 AND 53-00-53.  (M)
